# SDR R61A201511270893

- Difficulty date: November 27, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIRE WALL PANEL 351AZ IS CRACKED AT TOP, BOTTOM OF LT ANGLE.  MAINTENANCE  TRIMMED OUT DAMAGE, NO REINENFORCEMENT ON APU FIRE WALL IAW SRM 53-31-21.
